RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 18, Issue 1, Pages 91–96 (Mi mz7629)  

Uncomplemented uniform algebras

S. V. Kislyakov

Leningrad State University

Abstract: Let $A$ be a closed subalgebra of the algebra of all complex-valued continuous functions on a compact space $X$, and suppose $A$ contains the constant functions and separates points of $X$; let $I$ be a closed ideal of $A$ such that for some linear multiplicative functional $\varphi$ on $A$ we have the relation $0<\|\varphi|_I\|<1$ (for the existence of such an ideal it is sufficient that in the maximal ideal space of the algebra $A$ there exists a Gleason part consisting of at least two points). Then the Banach space $A^{**}$ is not injective [in particular, $A$ is not a complemented subspace of $C(X$)].

Full text: PDF file (441 kB)

English version:
Mathematical Notes, 1974, 18:1, 637–639

Bibliographic databases:

UDC: 517
Received: 02.07.1974

Citation: S. V. Kislyakov, “Uncomplemented uniform algebras”, Mat. Zametki, 18:1 (1975), 91–96; Math. Notes, 18:1 (1974), 637–639

Citation in format AMSBIB
\Bibitem{Kis75}
\by S.~V.~Kislyakov
\paper Uncomplemented uniform algebras
\jour Mat. Zametki
\yr 1975
\vol 18
\issue 1
\pages 91--96
\mathnet{http://mi.mathnet.ru/mz7629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=388106}
\zmath{https://zbmath.org/?q=an:0312.46062}
\transl
\jour Math. Notes
\yr 1974
\vol 18
\issue 1
\pages 637--639
\crossref{https://doi.org/10.1007/BF01461145}


Linking options:
  • http://mi.mathnet.ru/eng/mz7629
  • http://mi.mathnet.ru/eng/mz/v18/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:183
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021